# SDR 96ZZZX3587

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Part number: 1172428112
- Condition: Worn
- Location: Rt Door
- Part time: 771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CATCHER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
